# SDR ASAA2014042307565

- Difficulty date: April 23, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 29,370 hours, 8,945 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 97111237
- Condition: Failed
- Location: Flight Deck
- Part time: 51,212 hours, 28,054 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUOPILOT COMMAND B BUTTON WILL NOT ILLUMINATE.  ACFT GROUNDED.  REPLACED MODE CONTROL PANEL IAW AMM 22-11-34-000-801 AND 22-11-34-400-801, OPS CHECKED GOOD.
